MathSciNet Relay Station
MathSciNet bibliographic data
MR616033 46F25 (46G20)
Ansemil, J. M.; Colombeau, J.-F. The Paley-Wiener-Schwartz isomorphism in nuclear spaces. Rev. Roumaine Math. Pures Appl. 26 (1981), no. 2, 169–181.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement